RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 8, Pages 77–94 (Mi fpm1473)  

This article is cited in 1 scientific paper (total in 1 paper)

Warfield's duality and Malcev's matrix

J. V. Kostromina

Moscow State Pedagogical University

Abstract: In this work, we investigate relations between Malcev's matrices of a torsion-free group $G$ of finite rank and Malcev's matrices of groups $\operatorname{Hom}(R,G)$ and $\operatorname{Hom}(G,R)$, where $G$ is a locally free group and $R$ is a torsion-free group of rank 1.

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 197:5, 635–648

UDC: 512.541

Citation: J. V. Kostromina, “Warfield's duality and Malcev's matrix”, Fundam. Prikl. Mat., 17:8 (2012), 77–94; J. Math. Sci., 197:5 (2014), 635–648

Citation in format AMSBIB
\Bibitem{Kos12}
\by J.~V.~Kostromina
\paper Warfield's duality and Malcev's matrix
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 8
\pages 77--94
\mathnet{http://mi.mathnet.ru/fpm1473}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 197
\issue 5
\pages 635--648
\crossref{https://doi.org/10.1007/s10958-014-1746-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84893852007}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1473
  • http://mi.mathnet.ru/eng/fpm/v17/i8/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Kostromina, “Orthogonality of the Modules of Dual Groups”, Math. Notes, 97:1 (2015), 69–72  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:160
    Full text:59
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020